# SDR 04FDEA01070

- Difficulty date: April 23, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, FOUND OB FLAP OB FWD HINGE BARREL NUT HOLE 7 MATING SURFACE CORRODED.    LT WING, OB FLAP OB FWD HINGE BARREL NUT HOLE NR 7 MATING SURFACE CORROSION REMOVED IAW CMM 57-44-09 PAGE 9 AND FOUND WITHIN LIMITS IAW DWG ARC0503.
